# SDR NACA20050011

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- Aircraft time: 59,608 hours, 39,809 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 55097
- Part serial: 0001
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 37 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A-SYSTEM QUANTITY DECREASING AT TOP OF CLIMB.  REPLACED NR 2 A-SYSTEM PUMP FOR LEAKING AT MATING SURFACE.  BLED A-SYSTEM AND SERVICED HYDRAULICS.  REPLACED NR 1 & NR 2 CASE DRAIN FILTERS.  NO FINDINGS IN REMOVED FILTERS.  LEAK & OP CHECKED GOOD.
